JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 4, Article 154
On Several New Inequalities Close to Hilbert-Pachpatte's Inequality

    Authors: Bing He, Yongjin Li,  
    Keywords: Hilbert's inequality, Hölder's inequality, Jensen's inequality, Power mean inequality.  
    Date Received: 27/04/06  
    Date Accepted: 09/10/06  
    Subject Codes:


    Editors: Bicheng Yang,  

In this paper we establish several new inequalities similar to Hilbert-Pachpatte's inequality. Moreover, some new generalizations of Hilbert-Pachpatte's inequality are presented.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login